# SDR AALA201712189071

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 1,958 hours, 773 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT OVER WING DOOR ACCUMULATOR LOW R2 DOOR. SERVICED R2 EMERGENCY EXIT DOOR ACCUMULATOR PER AMM 52-22-00-614-002A.
